# SDR VNAA202404170006

- Difficulty date: March 4, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: P3A3211
- Condition: Worn
- Location: Lt Elevator
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR FAILS BACKLASH CHECK FOR HYDRAULIC SYSTEM 3 PER CRJ900 AMM CH. 27-31-00-720-804. MAXIMUM ALLOWABLE BACKLASH IS 0.070", MEASURED VALUE WAS .090". SPHERICAL BALL P3A3211, AND BUSHING B0309008-08-055 AT LH ELEVATOR, PCU #3 WORN BEYOND LIMITS.
